| Model Number |
7060-90 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Codes |
Arthralgia (2355); Joint Disorder (2373)
| Date of Event |
01/05/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is improper implant size selection and malpositioning of the implant.
Event or Problem Description
The patient had left side si joint arthrodesis in (b)(6) 2014 where three implants were placed.The patient complained of leg pain following the procedure.The surgeon determined that the most superior implant was too proud of the ilium and close to the proximal ala.In (b)(6) 2016, the surgeon performed a revision surgery where he removed the superior implant.No other existing implants were removed or adjusted.The status of the patient following the revision surgery is not yet known.